# SDR EIA2000340

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND REWORK EXISTING REPAIR OF DENT DAMAGE COMMON TO FORWARD LOWER CORNER OF MAIN CARGO DOOR.  REMOVED ALL PARTS OF EXISTING REPAIR, NDT INSPECTED, INSTALLED EXTERNAL DOUBLER AND TRIPLER, AND SPLICED STATION 301.5 FRAME SECTION BETWEEN L16L AND L17L PER ECRA 944-53-120-2.  (M)
